# SDR 1KSA20131216001

- Difficulty date: December 16, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N333YJ
- Make and model: Beech 400A
- Aircraft serial: RK159
- Aircraft time: 8,530 hours, 9,731 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Switch
- Part number: 45AS888461
- Part serial: NSN
- Condition: Faulty
- Location: Pitch Trim
- Part time: 8,530 hours, 8,530 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PITCH TRIM MALFUNCTION AFTER TAKEOFF.
